<  Back to the Polytechnique Montréal portal

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item Type | Document subtype | No Grouping
Jump to: 1998 | 1997
Number of items: 2.

1998

Benjelloun, K., Boukas, E.-K., Costa, O. L. V. & Shi, P. (1998). Design of robust controller for linear systems with Markovian jumping parameters. Mathematical Problems in Engineering, 4(4), p. 269-288.

1997

Benjelloun, K. & Boukas, E.-K. (1997). Stochastic stability of linear time-delay system with Markovian jumping parameters. Mathematical Problems in Engineering, 3(3), p. 187-201.

This list was generated on Thu Nov 14 01:42:15 2019 EST.